Web of Science: 20 citations, Scopus: 20 citations, Google Scholar: citations
Maximal domains of preferences preserving strategy-proofness for generalized median voter schemes
Barberà, Salvador, 1946- (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
Neme, Alejandro (Universidad Nacional de San Luis (Argentina))

Date: 1999
Abstract: We characterize the maximal sets of preferences under which generalized median voter schemes are strategy-proof. Those domains are defined by a qualified version of single-peakedness, which depends on the distribution of power among agents implied by each generalized median voter scheme.
Note: We thank Dolors Berga, Arunava Sen, and an anonymous referee for helpful comments. Financial support through a grant from the Programa de Cooperación Científica Iberoamericana is acknowledged. The work of S. Barberà and J. Massó is also partially supported by Research Grants PB96-1192 from the Dirección General de Investigación Científica y Técnica, Spanish Ministry of Education, and SGR96-75 from the Comissionat per Universitats i Recerca de la Generalitat de Catalunya.
Note: Número d'acord de subvenció MINECO/PB96-1192
Note: Número d'acord de subvenció GC/1996-SGR-75
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; Versió sotmesa a revisió
Published in: Social choice and welfare, Vol. 16 Núm. 2 (1999) , p. 321-336, ISSN 0176-1714

DOI: 10.1007/s003550050146

21 p, 235.4 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2015-11-03, last modified 2021-06-12

   Favorit i Compartir